# SDR P5CA9600802

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Dented
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON NR 2 ENGINE OUTBOARD FAN COWL.  REPAIRED WITH HOT BOND FILLER AND DOUBLER PER BAC SRM 51-40-06 AND PAINTED PER BAC SRM 51-24-11.
